# SDR COMA9630079

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2710 · Aileron Control System
- Part: Ail Controls
- Condition: Lack Of Lube
- Location: Lt/Rt Wings
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON CONTROLS ARE BINDING.  BINDING IS MORE PRONOUNCED IN RT TURNS.  CLEANED AND LUBRICATED AILERON SYSTEM, NO DEFECTS FOUND.  FIGHT CHECK SATISFACTORY.
